# SDR ASOA2012070901868

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT, AISLE WITH ARROW BROKEN AT END OF TRACK.  RECEIVED NEW TRACK LIGHTING SEGMENT,
